Large-N expansion for the time-delay matrix of ballistic chaotic cavities

Deelan Cunden, Fabio, Mezzadri, Francesco, Simm, Nick and Vivo, Pierpaolo (2016) Large-N expansion for the time-delay matrix of ballistic chaotic cavities. Journal of Mathematical Physics, 57 (11901). pp. 1-16. ISSN 0022-2488

[img] PDF - Published Version
Available under License Creative Commons Attribution.

Download (490kB)


We consider the 1/N-expansion of the moments of the proper delay times for a ballistic chaotic cavity supporting N scattering channels. In the random matrix approach, these moments correspond to traces of negative powers of Wishart matrices. For systems with and without broken time reversal symmetry (Dyson indices β=1 and β=2) we obtain a recursion relation, which efficiently generates the coefficients of the 1/N-expansion of the moments. The integrality of these coefficients and their possible diagrammatic interpretation is discussed.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Research Centres and Groups: Mathematical Physics Group
Probability and Statistics Research Group
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Q Science > QC Physics
Depositing User: Nicholas Simm
Date Deposited: 17 May 2018 09:30
Last Modified: 17 May 2018 09:31

View download statistics for this item

📧 Request an update